# SDR IPXA12173706

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER CREW ENTRY DOOR WILL NOT GO OUT.  SWITCH POSITION DOES NOT MATTER.  OPS CHECK OF SUPER NUMERARY LIGHTING, AND EMERGENCY LIGHTING GOOD.  OK FOR SERVICE REF MM 33-51-00-05.
